# SDR HEEA0010849

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 2140 · Heating System
- Part: Heater Assy
- Part number: 10544D
- Condition: Faulty
- Location: Cabin Heat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL IN FUEL WHEN SUMPING (POSSIBLE INTERNAL LEAK)
